# SDR SWAA2024072514230

- Difficulty date: July 19, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 66,683 hours, 39,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL EMERGENCY LIGHTS INOPERATIVE IN THE PASSENGER CABIN.<[01] PERFORMED T/S OF THE EMERGENCY LIGHT SYSTEM AS PER B737 WDM 31-51-12 AND FOUND THE BATTERY PACK AT POSITION M1674 INOPERATIVE. REMOVED AND REPLACED BATTERY PACK AT POSITION M1674 PER REF B737 AMM 33-51-06-960-805. PERFORMED OPERATIONAL TEST OF NEW BATTERY PACK AT POSITION M1674 PER REF B737 AMM 33-51-06-960-805; TEST PASSED.;[02] CORRECTION TO STEP 1: PERFORMED T/S OF THE EMERGENCY LIGHT SYSTEM AS PER B737 WDM 33-51-12 AND FOUND THE BATTERY PACK AT POSITION M1674 INOPERATIVE. REMOVED AND REPLACED BATTERY PACK AT POSITION M1674 PER REF B737 AMM 33-51-06-960-805. PERFORMED OPERATIONAL TEST OF NEW BATTERY PACK AT POSITION M1674 PER REF B737 AMM 33-51-06-960-805; TEST PASSED.;[03] VERIFIED STEP 2.
